| Model Number |
72200561S |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference case: (b)(4).The sample is under evaluation by the manufacturing site.
Event or Problem Description
It was reported that the camera head had noisy images.No case reported; therefore, there was no patient involvement.Preliminary results of investigation have concluded that this unit had no image which makes it a reportable event.
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was returned to the designated complaint unit for independent evaluation.There was a relationship found between the returned device and the reported incident.Visual inspection of the returned device did not identify any issues.Functional evaluation revealed reddish screen display with no visible image.The complaint has been confirmed and the root cause has been associated with an electrical component failure.Factors, unrelated to the manufacturing and design of the device that could have contributed to the reported event includes a damaged connector.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.No containment or corrective actions are recommended at this time.